Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 2, September 2002, Pages 110 - 121

Jacobi's Last Multiplier and the Complete Symmetry Group of the Euler­Poinsot System

Authors
M.C. Nucci, P.G.L. Leach
Corresponding Author
M.C. Nucci
Received 1 May 2002, Available Online 2 September 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s2.10How to use a DOI?
Abstract
The symmetry approach to the determination of Jacobi's last multiplier is inverted to provide a source of additional symmetries for the Euler­Poinsot system. These addtional symmetries are nonlocal. They provide the symmetries for the representation of the complete symmetry group of the system.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 2
Pages
110 - 121
Publication Date
2002/09
ISBN
91-631-2869-1
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s2.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M.C. Nucci
AU  - P.G.L. Leach
PY  - 2002
DA  - 2002/09
TI  - Jacobi's Last Multiplier and the Complete Symmetry Group of the Euler­Poinsot System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 110
EP  - 121
VL  - 9
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s2.10
DO  - https://doi.org/10.2991/jnmp.2002.9.s2.10
ID  - Nucci2002
ER  -